# SDR 2001UALA00020

- Difficulty date: January 10, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Aircraft time: 33,951 hours, 23,165 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Lanyard
- Part number: 694173030
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT CARGO DOOR LIGHT CAME ON AFTER TAKEOFF.  *S/D*  FOUND AFT CARGO DOOR RELEASE HANDLE BUNGEE CORD BROKEN AND INTERFERING WITH DOORSWITCH.  REPLACED BROKEN BUNGEE CORD.
